# SDR 7AHR201405292485

- Difficulty date: May 23, 2014
- Submitted: May 29, 2014
- Operation: General aviation
- Aircraft: N305FA
- Make and model: Doug DC-9-83
- Aircraft serial: 49398
- Aircraft time: 61,369 hours, 34,770 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP L/E CAVITY HAS SEVERAL AREAS OF CORROSION ON RIB CAPS OUTER/INNER SURFACE.  AFTER CORROSION REMOVAL SEVERAL RIBS WERE OUT OF LIMITS IAW SRM 57-01, FIG 1. FABRICATED REPAIR DOUBLERS IAW SRM 51-10-02 & 51-10-04 AND RECEIVED 2 NEW RIBS AND INSTALLED IAW SRM 51-30-5, FIG 2.
